Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sen's theorem on iteration of power series


Author: Jonathan Lubin
Journal: Proc. Amer. Math. Soc. 123 (1995), 63-66
MSC: Primary 11S31
DOI: https://doi.org/10.1090/S0002-9939-1995-1215030-8
MathSciNet review: 1215030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the group of continuous automorphisms of the field of Laurent series in one variable over a field of characteristic $ p > 0$, Sen's Theorem describes the rapidity of convergence to the identity of the sequence formed by taking successive pth powers of a given element. This paper gives a short proof of Sen's Theorem, utilizing the methods of p-adic analysis in characteristic zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11S31

Retrieve articles in all journals with MSC: 11S31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1215030-8
Article copyright: © Copyright 1995 American Mathematical Society